# SDR SWAA2022041995064

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 23,779 hours, 10,948 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS WOULD NOT EXTENDED PAST 10 DEG / [01] REF L.P 1790441 FOR WORK PERFORMED.;[02] PERFORMED F.I.M TASK 27-81 TASK 803. NO FAULTS FOUND ON FSEU BITE PROCEDURE OPS CHECK NORMAL.SERVICED AND CHECK 1 THRU 8 FLAP TRANSMISSION REF 12-22-51 A.M.M. R&R FLAP POSITION INDICATOR AS PRECAUTIONARY REF A.M.M 27-58-03
